Zeros of polynomials with bounded logarithmic derivatives
Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 71-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_1_a8,
author = {E. G. Nikolaev},
title = {Zeros of polynomials with bounded logarithmic derivatives},
journal = {Matemati\v{c}eskie zametki},
pages = {71--80},
year = {1967},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a8/}
}
E. G. Nikolaev. Zeros of polynomials with bounded logarithmic derivatives. Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 71-80. http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a8/